PDF files of articles are only available for institutions which have paid for the online version upon signing an Institutional User License.

Identities involving (doubly) symmetric polynomials and integrals over Grassmannians

Volume 246 / 2019

Dang Tuan Hiep Fundamenta Mathematicae 246 (2019), 181-191 MSC: Primary 14M15, 14N15; Secondary 05E05, 55N25. DOI: 10.4064/fm553-9-2018 Published online: 15 March 2019

Abstract

We obtain identities involving symmetric and doubly symmetric polynomials. These identities provide a way of handling expressions appearing in the Atiyah–Bott–Berline–Vergne formula for Grassmannians. As corollaries, we obtain formulas for integrals over Grassmannians of characteristic classes of the tautological bundles. Moreover, we provide a proof of the Martin formula for the classical Grassmannian.

Authors

  • Dang Tuan HiepMathematics Division
    National Center for Theoretical Sciences
    No. 1, Sec. 4
    Roosevelt Rd.
    National Taiwan University
    Taipei, 106, Taiwan
    and
    Faculty of Mathematics and Computer Science
    Da Lat University
    No. 1, Phu Dong Thien Vuong Rd., Ward 8
    Da Lat City, Vietnam
    e-mail
    e-mail

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image